# SDR USAA990182

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242US
- Make and model: Boeing 737201
- Aircraft serial: 22444
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 943
- Part time: 45,585 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-3 CHECK VISUAL AND EDDY CURRENT INSPECTION, FOUND A 1 INCH CRACK IN SKIN STATION 943 STRINGER 24L.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 6 AND EA 63860.  (M)
